# SDR ASOA201810187172

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 180
- Aircraft time: 44,787 hours, 34,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534336421
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FRAME 23 AND 24 STRINGER 19R AND 20R DENTED. REMOVED AND REPLACED A SECTION OF STRINGER 19R AT FRAME 23 TO 25. AIRCRAFT STILL IN C CHECK.
